MathSciNet Relay Station
MathSciNet bibliographic data
MR427552 (55 #583) 26A16
Lotkowski, Edward P.; Wheeden, Richard L. The equivalence of various Lipschitz conditions on the weighted mean oscillation of a function. Proc. Amer. Math. Soc. 61 (1976), no. 2, 323–328 (1977).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement